Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 91–103 (Mi mz8122)  

This article is cited in 3 scientific papers (total in 3 papers)

The Müntz–Szasz problem

V. I. Ladygin

Moscow Power Engineering Institute

Abstract: A condition is obtained on the placement of point $\lambda_n$ (in some sense, the final point) with which completeness of the system of functions $\{\exp(-\lambda_nx)\}$, $\operatorname{Re}\lambda_n>0$, in spaces $L^p$, $1\le p<2$. is equivalent to divergence of the series $\sum\operatorname{Re}\lambda_n(1+|\lambda_n|^2)^{-1}$.

Full text: PDF file (930 kB)

English version:
Mathematical Notes, 1978, 23:1, 51–58

Bibliographic databases:

UDC: 517.5
Received: 10.11.1975

Citation: V. I. Ladygin, “The Müntz–Szasz problem”, Mat. Zametki, 23:1 (1978), 91–103; Math. Notes, 23:1 (1978), 51–58

Citation in format AMSBIB
\Bibitem{Lad78}
\by V.~I.~Ladygin
\paper The M\"untz--Szasz problem
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 91--103
\mathnet{http://mi.mathnet.ru/mz8122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511026}
\zmath{https://zbmath.org/?q=an:0405.42008|0386.42006}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 51--58
\crossref{https://doi.org/10.1007/BF01104886}


Linking options:
  • http://mi.mathnet.ru/eng/mz8122
  • http://mi.mathnet.ru/eng/mz/v23/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
    2. A. M. Sedletskii, “Müntz–Szász type approximation in direct products of spaces”, Izv. Math., 70:5 (2006), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. M. Sedletskii, “Approximation of Müntz-Szász type in weighted spaces”, Sb. Math., 204:7 (2013), 1028–1055  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021